MathSciNet Relay Station
MathSciNet bibliographic data
MR2566713 35Q41 (35B65)
Anker, Jean-Philippe; Pierfelice, Vittoria Nonlinear Schrödinger equation on real hyperbolic spaces. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 5, 1853–1869.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement